# SDR UALA2011020400616

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 81,903 hours, 13,115 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Condition: Broken
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND P33 PANEL EQUIPMENT SHELF STANDOFFS BROKEN. OPENED P33 PANEL REMOVED INSIDE RELAY BRACKET, REMOVED 2 UPPER BROKEN STAND OFFS STARTED TO FABRICATE LOWER CORNER STRAP REPAIR.  NO ELECTRICAL COMPONENTS WERE DISTURBED INSIDE P-33 PANEL. ALSO REPLACED BROKEN STAND-OFFS. CLEANED AREA AND CLOSED PANEL.
